# SDR QEMY201812140001

- Difficulty date: December 14, 2018
- Submitted: December 14, 2018
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 777*
- Engine: Ge GE9094B
- Engine time: 55,703 hours, 8,237 cycles
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 1764M27P07
- Part serial: FIAAMRTV
- Condition: Cracked
- Location: Engine
- Part time: 55,703 hours, 8,237 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT THE FPI & INSPECTION PROCESS THE LPT STAGE 6 DISK HAS BEEN FOUND CRACKED AND HAS TO BE REMOVED FROM SERVICE EARLY. PART IS AN LLP. CUSTOMER AND OEM NOTIFIED, AWAITING CONFIRMATION FOR RETURN FOR INVESTIGATION.
